Filtros : "EQUAÇÕES DIFERENCIAIS FUNCIONAIS" "Transactions of the American Mathematical Society" Removido: "Nonlinear Analysis: Theory, Methods and Applications" Limpar

Filtros



Limitar por data


  • Fonte: Transactions of the American Mathematical Society. Unidade: ICMC

    Assuntos: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGÃO-COSTA, Éder Rítis et al. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Transactions of the American Mathematical Society, v. 365, n. 10, p. 5277-5312, 2013Tradução . . Disponível em: https://doi.org/10.1090/S0002-9947-2013-05810-2. Acesso em: 29 nov. 2025.
    • APA

      Aragão-Costa, É. R., Caraballo, T., Carvalho, A. N. de, & Langa, J. A. (2013). Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Transactions of the American Mathematical Society, 365( 10), 5277-5312. doi:10.1090/S0002-9947-2013-05810-2
    • NLM

      Aragão-Costa ÉR, Caraballo T, Carvalho AN de, Langa JA. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes [Internet]. Transactions of the American Mathematical Society. 2013 ; 365( 10): 5277-5312.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/S0002-9947-2013-05810-2
    • Vancouver

      Aragão-Costa ÉR, Caraballo T, Carvalho AN de, Langa JA. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes [Internet]. Transactions of the American Mathematical Society. 2013 ; 365( 10): 5277-5312.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/S0002-9947-2013-05810-2
  • Fonte: Transactions of the American Mathematical Society. Unidade: ICMC

    Assuntos: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Acesso à fonteAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de e CHOLEWA, J W. Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Transactions of the American Mathematical Society, v. 361, n. 5, p. 2567-2586, 2009Tradução . . Disponível em: https://doi.org/10.1090/s0002-9947-08-04789-2. Acesso em: 29 nov. 2025.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2009). Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Transactions of the American Mathematical Society, 361( 5), 2567-2586. doi:10.1090/s0002-9947-08-04789-2
    • NLM

      Carvalho AN de, Cholewa JW. Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time [Internet]. Transactions of the American Mathematical Society. 2009 ; 361( 5): 2567-2586.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/s0002-9947-08-04789-2
    • Vancouver

      Carvalho AN de, Cholewa JW. Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time [Internet]. Transactions of the American Mathematical Society. 2009 ; 361( 5): 2567-2586.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/s0002-9947-08-04789-2

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025